# SDR USAA950816

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 636
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND A LIGHTNING STRIKE LEAVING A .020 INCH PIT AT FUSELAGE SKIN STATION 636 BETWEEN LONGERON 9R AND 10R.  REMOVED DAMAGE AND INSTALLED FILLER AND INTERNAL DOUBLER REPAIR PER SRM 53-04 FIG 38.  (M)
